MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Netherlands journal of medicine · 2002

Methotrexate-associated liver toxicity in a patient with breast cancer: case report and literature review.

van Outryve S, Schrijvers D, van den Brande J, Wilmes P, Bogers J, van Marck E, Vermorken J B

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

A patient with breast cancer developed severe asthenia, accompanied with progressively increasing transaminases, during adjuvant chemotherapy with CMF (cyclophosphamide, methotrexate and 5-fluorouracil). Additional blood tests and imaging were negative. A liver biopsy revealed a grade II toxic hepatitis. Because methotrexate was suspected to be the cause of the hepatotoxicity, the administration of this drug was stopped and mitoxantrone was given instead. A recovery of clinical symptoms and normalisation of the liver function tests was observed afterwards. In that sense, mitoxantrone appears to be a valuable alternative to methotrexate in cases of hepatotoxicity in patients with breast cancer. An overview of the literature regarding methotrexate hepatotoxicity is presented.

Для цитирования: van Outryve S, Schrijvers D, van den Brande J, Wilmes P, Bogers J, van Marck E, Vermorken J B. Methotrexate-associated liver toxicity in a patient with breast cancer: case report and literature review.. The Netherlands journal of medicine. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.